MathSciNet Relay Station
MathSciNet bibliographic data
MR1291701 (95j:22022) 22E40 (22D40 58F11)
Shah, Nimish A. Limit distributions of polynomial trajectories on homogeneous spaces. Duke Math. J. 75 (1994), no. 3, 711–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement